Anatoli V. Skorokhod

Articles in Scholarly Journals [Incomplete List]

  1. Quasistable gradient and hamiltonian systems with a pairwise interaction randomly perturbed by wiener processes
    Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 1, pp. 45–67, 2003
  2. On the regularity of many-particle dynamical systems perturbed by white noise
    Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 4, pp. 427–437, 1996
  3. On transformations of Wiener space
    Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 239–246, 1994